# SDR QXEA2016101900654

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,867 hours, 24,417 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CHECK FIRE DET" WARNING LIGHT AFTER ENGINE START WITH FAULT A AND FAULT B LIGHTS ILLUMINATED FOR ENGINE 1.  ENG 1 FIRE DET IND CB (K7) HAS POPPED.  CB K7 WILL NOT RESET WITH POWER APPLIED TO A/C.  DISCONNECTED CONNECTORS.  FOUND CHAFED WIRE W19A.20.4/BLU APP. 1" FROM 2600.J25 BACKSHELL.  RE-TERMINATED WIRES AND R&R CONNECTOR AT 2600.J25.  RE-INSTALLED CONNECTOR 2600.J25, 2600. P1, AND 9811.P721 AS REQUIRED.  PERFORMED OPS CHECKS OF NACELLE AND APU FIRE DETECTION IAW AMM 26.11.00.710.801+23.20.00.710.801.  ALL OPS CHECK GOOD.  "CHECK FIRE DET", FAULT A/B LIGHTS NO ILLUMINATED.  K7 BREAKER NOW REMAINS SET.  RETURNED TO SERVICE
